Absolute continuity of Hamiltonians with von Neumann Wigner potentials. II. (English) Zbl 0726.34073

The separated Schrödinger equation and the separated Dirac equation are investigated on (a,\(\infty)\) (see part I reviewed above). These differential operators can be extended to selfadjoint operators. The conditions which imply the absolute continuity of the spectra of these operators are found.


34L40 Particular ordinary differential operators (Dirac, one-dimensional Schrödinger, etc.)


Zbl 0726.34072
Full Text: DOI EuDML


[1] H. Behncke, Absolute Continuity of Hamiltonians with von Neumann Wigner Potentials, to appear Proc. AMS · Zbl 0726.34072
[2] H. Behncke, P. Rejto, Schrödinger and Dirac Operators with Oscillating Potential. Univ. of Minn. math. Rep. # 88-111
[3] M. Ben-Artizi, On the Absolute Continuity of Schrödinger Operators with Spherically Symmetric, Long-Range Potentials I, II. J. of Diff. Equ. 38 (1980), 41–60 · Zbl 0455.47006
[4] M. Ben Artzi andA. Devinatz, Spectral and scattering theory for the adiabatic oscillator and related potentials. J. Math. Phys. 20 (1979), 594–607 · Zbl 0422.35064
[5] A. Devinatz andP. Rejto, A Limiting Absorption Principle for Schrödinger Operators with Oscillating Potentials, Parts I and II. J. Diff. Equations. 49 (1983), 29–84 and 49 (1983), 85–104 · Zbl 0537.34024
[6] E. I. Dinaburg; Y.G. Sinai, The onedimensional Schrödinger equation with a quasiperiodic potential. Funct. Anal. Appl. 9 (76) 279–289 · Zbl 0333.34014
[7] M. S. C. Eastham, The Asymptotic Solution of Linear Differential Systems. Oxford Science Publication Clarendon Press (1989), Oxford · Zbl 0674.34045
[8] D. J. Gilbert andD. B. Pearson, On subordinacy and analysis of the spectrum of one-dimensional Schrödinger operators. J. Math. Anal. 128 (1987), 30–56 · Zbl 0666.34023
[9] D. J. Gilbert, On subordinacy analysis of the spectrum of Schrödinger operators with two singular endpoints. Proc. Royal Soc. Edinburgh 112 A (1989), 213–229 · Zbl 0678.34024
[10] W. A. Harris andD. A. Lutz, Asymptotic integration of adiabatic oscillators. J. Math. Anal. Appl. 51 (1975), 76–93, and A unified theory of asymptotic integration. J. Math. Anal. Appl. 57 (1977), 571–586 · Zbl 0315.34070
[11] E. Heinz, Über das absolut stetige Spektrum singulärer Differentialgleichungssysteme. Nachr. Akad. Wiss. Göttingen II (1982), 1–9 · Zbl 0534.34031
[12] D. B. Hinton andJ. K. Shaw, Absolutely continuous spectra of Dirac systems with long-range short-range and oscillating potentials. Quart. J. Math. Oxford (2) 36 (1985), 183–213 · Zbl 0571.34017
[13] D. B. Hinton andJ. K. Shaw, On the Absolutely Continuous Spectrum of the Perturbed Hill’s Equation. Proc. London Math. Soc. 50 (1985), 175–192 · Zbl 0546.34024
[14] G. O. Okikiolu, Aspects of the theory of bounded integral operators. Akad. Press (1975) · Zbl 0304.47039
[15] G. Stolz On the Absolutely Continuous Spectrum of Perturbed Periodic Sturm-Liouville Operators. Preprint Nov. 1989
[16] J. Weidmann, Spectral Theory of Ordinary Differential Operators. Springer Lecture Notes 1258, Springer-Verlag, Berlin-Heidelberg (1987) · Zbl 0647.47052
[17] D. R. Yafaev, The Low Energy Scattering for Slowly Decreasing Potentials. Comm. Math. Phy. 85 (1982), 177–196 · Zbl 0509.35065
[18] D. B. Hinton, M. Klaus, J. K. Shaw, Embedded Halfbound States for Potentials of Wigner von Neumann Type [preprint] · Zbl 0689.34018
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.